The necessity of the Linnik condition in a theorem on probabilities of large deviations
- 15 Downloads
The question on the necessity of the Linnik condition in a theorem on probabilities of large deviations in the interval 0≤x<c(α)nα, where 0<α≤1/2 and c(α) is a certain constant, is considered. Bibliography: 2 titles.
Unable to display preview. Download preview PDF.
- 1.R. Rudzkis, L. Saulis, and V. Statulyavichus (Statulevičius), “A general lemma on probabilities of large derivations,”Litov. Mat. Sb.,XVIII, No. 2, 99–116 (1978).Google Scholar
- 2.L. Saulis and V. Statulyavichus (Statulevičius),Limit Theorems for Large Deviations [in Russian], Mokslas, Vilnius (1989).Google Scholar